Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 138, Number 5

All articles in this issue are freely accessible.

Algebraic approximation of germs of real analytic sets
M. Ferrarotti, E. Fortuna and L. Wilson.
Proc. Amer. Math. Soc. 138 (2010), 1537-1548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587437
An extension of Büchi’s problem for polynomial rings in zero characteristic
Hector Pasten.
Proc. Amer. Math. Soc. 138 (2010), 1549-1557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587438
Polynomials non-negative on a strip
M. Marshall.
Proc. Amer. Math. Soc. 138 (2010), 1559-1567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587439
Reductions of ideals in local rings with finite residue fields
William J. Heinzer, Louis J. Ratliff Jr. and David E. Rush.
Proc. Amer. Math. Soc. 138 (2010), 1569-1574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587440
Approximate multiplicative groups in nilpotent Lie groups
David Fisher, Nets Hawk Katz and Irine Peng.
Proc. Amer. Math. Soc. 138 (2010), 1575-1580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587441
Generalized Auslander-Reiten conjecture and tilting equivalences
Jiaqun Wei.
Proc. Amer. Math. Soc. 138 (2010), 1581-1585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587442
Auslander generators of iterated tilted algebras
Flávio Ulhoa Coelho, Dieter Happel and Luise Unger.
Proc. Amer. Math. Soc. 138 (2010), 1587-1593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587443
Integration on $p$-adic groups and crystal bases
Daniel Bump and Maki Nakasuji.
Proc. Amer. Math. Soc. 138 (2010), 1595-1605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587444
Nilpotent ideals in polynomial and power series rings
Victor Camillo, Chan Yong Hong, Nam Kyun Kim, Yang Lee and Pace P. Nielsen.
Proc. Amer. Math. Soc. 138 (2010), 1607-1619
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2587445
Positive scalar curvature of totally nonspin manifolds
Stanley Chang.
Proc. Amer. Math. Soc. 138 (2010), 1621-1632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587446
The remainder in asymptotic integration II
Horst Behncke.
Proc. Amer. Math. Soc. 138 (2010), 1633-1638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587447
Spectral radius algebras and shift
Srdjan Petrovic.
Proc. Amer. Math. Soc. 138 (2010), 1639-1644
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587448
$H_{∞}$-calculus for hypoelliptic pseudodifferential operators
Olesya Bilyj, Elmar Schrohe and Jörg Seiler.
Proc. Amer. Math. Soc. 138 (2010), 1645-1656
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2587449
Hausdorff dimensions of escaping sets of transcendental entire functions
Lasse Rempe and Gwyneth M. Stallard.
Proc. Amer. Math. Soc. 138 (2010), 1657-1665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587450
A Cauchy-Riemann equation for generalized analytic functions
John Wermer.
Proc. Amer. Math. Soc. 138 (2010), 1667-1672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587451
A doubling measure on $\mathbb{R}^{d}$ can charge a rectifiable curve
John Garnett, Rowan Killip and Raanan Schul.
Proc. Amer. Math. Soc. 138 (2010), 1673-1679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587452
Existence and bounds of positive solutions for a nonlinear Schrödinger system
Benedetta Noris and Miguel Ramos.
Proc. Amer. Math. Soc. 138 (2010), 1681-1692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587453
On MEMS equation with fringing field
Juncheng Wei and Dong Ye.
Proc. Amer. Math. Soc. 138 (2010), 1693-1699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587454
Existence of steady stable solutions for the Ginzburg-Landau equation in a domain with nontrivial topology
Norimichi Hirano.
Proc. Amer. Math. Soc. 138 (2010), 1701-1710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587455
Brownian motion in a ball in the presence of spherical obstacles
Julie O'Donovan.
Proc. Amer. Math. Soc. 138 (2010), 1711-1720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587456
An upper bound on the dimension of the reflexivity closure
Calin Ambrozie, Bojan Kuzma and Vladimir Müller.
Proc. Amer. Math. Soc. 138 (2010), 1721-1731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587457
Positive solutions of $q$-difference equation
Moustafa El-Shahed and H. A. Hassan.
Proc. Amer. Math. Soc. 138 (2010), 1733-1738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587458
Restricted Schur multipliers and their applications
Timur Oikhberg.
Proc. Amer. Math. Soc. 138 (2010), 1739-1750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587459
Periodic point free homeomorphisms of the open annulus: from skew products to non-fibred maps
T. Jäger.
Proc. Amer. Math. Soc. 138 (2010), 1751-1764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587460
Products of Toeplitz operators on the harmonic Bergman space
Xing-Tang Dong and Ze-Hua Zhou.
Proc. Amer. Math. Soc. 138 (2010), 1765-1773
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587461
Shortening all the simple closed geodesics on surfaces with boundary
Athanase Papadopoulos and Guillaume Théret.
Proc. Amer. Math. Soc. 138 (2010), 1775-1784
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587462
Nonexistence of horizontal Sobolev surfaces in the Heisenberg group
Valentino Magnani.
Proc. Amer. Math. Soc. 138 (2010), 1785-1791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587463
Uniqueness and instability of subsonic-sonic potential flow in a convergent approximate nozzle
Pan Liu and Hairong Yuan.
Proc. Amer. Math. Soc. 138 (2010), 1793-1801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587464
Location of Nash equilibria: A Riemannian geometrical approach
Alexandru Kristály.
Proc. Amer. Math. Soc. 138 (2010), 1803-1810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587465
Integral conditions on the Schwarzian for curves to be simple or unknotted
Martin Chuaqui.
Proc. Amer. Math. Soc. 138 (2010), 1811-1819
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587466
Hamiltonian stationary self-similar solutions for Lagrangian mean curvature flow in the complex Euclidean plane
Ildefonso Castro and Ana M. Lerma.
Proc. Amer. Math. Soc. 138 (2010), 1821-1832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587467
The pinching constant of minimal hypersurfaces in the unit spheres
Qin Zhang.
Proc. Amer. Math. Soc. 138 (2010), 1833-1841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587468
Weak continuity of the Gauss-Codazzi-Ricci system for isometric embedding
Gui-Qiang Chen, Marshall Slemrod and Dehua Wang.
Proc. Amer. Math. Soc. 138 (2010), 1843-1852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587469
Diamond, GCH and weak square
Martin Zeman.
Proc. Amer. Math. Soc. 138 (2010), 1853-1859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587470
The loop group and the cobar construction
Kathryn Hess and Andrew Tonks.
Proc. Amer. Math. Soc. 138 (2010), 1861-1876
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587471
Heegaard splittings with (disk, essential surface) pairs that intersect in one point
Jung Hoon Lee.
Proc. Amer. Math. Soc. 138 (2010), 1877-1888
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587472
Rigidity of Carnot groups relative to multicontact structures
Filippo De Mari and Alessandro Ottazzi.
Proc. Amer. Math. Soc. 138 (2010), 1889-1895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2587473